# SDR FDEA201408122150

- Difficulty date: August 12, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602237
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK LBL 8 FS 1401 HAS WORN LOBE.  REMOVED SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-70-00, FIG 1.  ORG MAT .260, LOSS .015, REMAINING MAT.245.  FABRICATED REPAIR PARS: SEAT TRACK PN: 668105. SPLICE HATS ON T14/1085125, AND 2 EACH SPLICE PLATES ON T14/1085126.  INSTALLED REPAIR PARTS AT LBL 8, STA 1401 IAW SRM 53-70-00, FIG 1.  MAJOR REPAIR.
